# SDR ASAA2016082917950

- Difficulty date: August 29, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 8,688 hours, 2,854 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012610
- Condition: Debonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TREND DATA SHOWS A SUDDEN INCREASE IN LOW PRESSURE ROTOR VIBRATION LEVELS. DATA SCATTER INDICATES FAN LUBE AND HARDWARE INSPECTION REQUIRED.  ACFT GROUNDED. PERFORMED FAN BLADE LUBE ON NR 2 ENGINE. FOUND FOUR SPACERS DEBONDED AT 6, 12, 14 & 15.  REPLACED THE SPACERS7. ALL SPACERS CAME OUT EASILY DURING DISASSEMBLY.  COMPLETED VIBRATION SURVEY IAW AMM 71-00-00-700-814-F00. NO DISCREPANCIES NOTED.
